# SDR AALA20091104TUL09

- Difficulty date: November 4, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N7525A
- Make and model: Doug DC-9-82
- Aircraft serial: 49917
- Aircraft time: 56,525 hours, 28,915 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Attach Angle
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ANTI FLOAT GEAR TAB CONTROL ROD FAIRING UPPER ATTACH ANGLE BROKEN.  INSTALLED DOUBLER PER ENGINEERING AUTHORIZATION MD80-55-007984.
